Einfache holomorphe Abbildungen.

Guntram Bonhorst

Mathematische Annalen (1986)

  • Volume: 275, page 513-520
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bonhorst, Guntram. "Einfache holomorphe Abbildungen.." Mathematische Annalen 275 (1986): 513-520. <http://eudml.org/doc/164165>.

author = {Bonhorst, Guntram},
journal = {Mathematische Annalen},
keywords = {simple holomorphic mappings},
pages = {513-520},
title = {Einfache holomorphe Abbildungen.},
url = {http://eudml.org/doc/164165},
volume = {275},
year = {1986},

AU - Bonhorst, Guntram
TI - Einfache holomorphe Abbildungen.
JO - Mathematische Annalen
PY - 1986
VL - 275
SP - 513
EP - 520
KW - simple holomorphic mappings
UR - http://eudml.org/doc/164165
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.